# SDR 06FDEA03230

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 70,962 hours, 29,008 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF POWER WAS SET, MASTER WARNING LIGHT FLICKERED ON MOMENTARILY.  NO OTHER LIGHTS NOTED.  AFTER AIRBORNE, MASTER WARNING LIGHT STAYED ON  BRIEFLY WITH NR 2 PNEUMATIC FAIL LIGHT AND SUMMARY LIGHT ALL PACKS AND BLEEDS WERE OFF.  ACCOMPLISHED QRH PROCEEDURE.  NR 2 PNEUMATIC PRESSURE WAS 50 PSI.  TURNED ON PACK TO BLEED PRESSURE.  WOULD NOT GO  BELOW 12 PSI.  RETURN TO KPHL.  MX REMOVED AND REPLACE THE MANIFOLD FAILURE DETECTION CONTROLLER   OPS OK.
